Volume 3, Issue 1
High Order Approximation of One-Way Wave Equations

Guan-Quan Zhang

DOI:

J. Comp. Math., 3 (1985), pp. 90-96

Published online: 1985-03

Preview Full PDF 460 2138
Export citation
  • Abstract

In this article the high order approximation of the one-eqy wave equations are discussed. the approximate dispersion relations are expressed in explicit form of sums of simple fractions. by introducing new functions, the high order approximations of the one-way wave equations are put into the form of systems of lower order equations. The initial-boundary value problems of these systems which corresponds to the migration problem in seismic prospecting is discussed. the energy estimates for their solutions are obtained.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-3-90, author = {Guan-Quan Zhang}, title = {High Order Approximation of One-Way Wave Equations}, journal = {Journal of Computational Mathematics}, year = {1985}, volume = {3}, number = {1}, pages = {90--96}, abstract = { In this article the high order approximation of the one-eqy wave equations are discussed. the approximate dispersion relations are expressed in explicit form of sums of simple fractions. by introducing new functions, the high order approximations of the one-way wave equations are put into the form of systems of lower order equations. The initial-boundary value problems of these systems which corresponds to the migration problem in seismic prospecting is discussed. the energy estimates for their solutions are obtained. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9609.html} }
TY - JOUR T1 - High Order Approximation of One-Way Wave Equations AU - Guan-Quan Zhang JO - Journal of Computational Mathematics VL - 1 SP - 90 EP - 96 PY - 1985 DA - 1985/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9609.html KW - AB - In this article the high order approximation of the one-eqy wave equations are discussed. the approximate dispersion relations are expressed in explicit form of sums of simple fractions. by introducing new functions, the high order approximations of the one-way wave equations are put into the form of systems of lower order equations. The initial-boundary value problems of these systems which corresponds to the migration problem in seismic prospecting is discussed. the energy estimates for their solutions are obtained.
Guan-Quan Zhang. (1970). High Order Approximation of One-Way Wave Equations. Journal of Computational Mathematics. 3 (1). 90-96. doi:
Copy to clipboard
The citation has been copied to your clipboard